# SDR A6WA201240622

- Difficulty date: May 7, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N442AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7778
- Aircraft time: 21,806 hours, 21,052 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Dented
- Location: Fs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT BS 280 BUKLHEAD HAS TWO DENTS NEAR INBD EDGE FROM CONTACT FROM GALLEY STORAGE COMPARTMENT DOOR CUT AWAY DAMAGE ON AFT RT SIDE OF BS 280 BULKHEAD AND INSTALLED REPAIR DOUBLER AND FILLER IAW REO 601R-53-11-1727, REV E.
